Jessie-lee06

Full Member
  • Content Count

    14
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Jessie-lee06

  • Rank
    Member
  • Birthday 12/13/1993

Profile Information

  • Gender
    Female
  • Location
    Perth, Western Australia
  • Interests
    Soccer, reading, Poetry.

Recent Profile Visitors

491 profile views
  1. Hello all. I tapered off lexapro, 5 weeks ago was my last tablet. Currently experiencing severe anxiety pretty much all day, crying at the drop of a hat all day and depersonalization/derealization. Is this normal after stopping an ssri even after 5 weeks?? I was taking it for 15 months all up. Please help. Im so jittery and scared!
  2. I'm scared, so scared. I feel like i'm not real, like I'm living in a dream world except it's more like a nightmare because i feel invisible. I feel nauseous and dizzy and like there is a constant fog over my eyes. Logically I know i'm real, after all i'm typing this but my head can't comprehend that. It's constantly making me feel like the world is a figment of my imagination and that its all meaningless and pointless. everyday blends into the last one and I'm just waiting to wake up, even though I am awake it doesn't feel like it. I stopped taking lexapro 5 weeks ago and this all started about 5 days ago. Its so so terrifying I feel like I'm just going to disappear I feel constantly sick because i'm so scared andI just don't know what to do. Is this common to feel after stopping an SSRI? Are there ways I can make it less severe? is this derealisation or am i just going mad? I know im me and I know this is my house and my pets and partner but it just feels so weird. I honestly can hardly explain it. please help, any advice or reassurance would be great!
  3. Hi all me again. So the last 2 days i have woken up after rolling over in the morning to extreme vertigo, the whole room spinning very fast and my eyes following the spin, takes a good 15 seconds to come to and be able to see straight but as soon as its over I'm extremely nauseous. Followed by a drunk feeling all day and bad headaches on and off. Anyone else have any similar experience? this is new to me, I am on lexapro but have been for a month now i thought if this was a side effect it would show up much sooner. I do have a tight jaw and my ear pops (TMJ) This is just a frightening experience to wake up to each morning, should I be worried it is something serious? Any advice/ experience appreciated. I must also mention I was taking temazepam to sleep for 2 weeks straight and the morning after the first night i stopped taking it to sleep was when i woke up with vertigo and then again this morning, could this be withdrawal? after such a short amount of time?
  4. I'm 21 years old and very new to anxiety after a rough patch in life so of course all the physical symptoms scare me silly and i go to the drs often and i'm always waved off as my BP is great, never have a fever etc but my legs buzz like theres bees on them mostly when I'm trying to relax, i get random tingles all over my body, random stabbing pains, random aches, twitches the list goes on. It is so hard to believe it's anxiety but it makes sense that it is because a person without anxiety wouldn't feel or notice it. I've always found it helps saying it out loud. I felt stupid at the drs yesterday when i said oh yeah my legs tingle and buzz and times and i get weird sensations all over my body.... but I have been diagnosed with anxiety. The dr didn't even look twice ha. Were not dying of some awful disease we are humans trying to overcome anxiety but sometimes it feels the same doesn't it?
  5. Been on lexapro 25 days. First 13 days on 10mg then the dr dropped me down to 5mg. My Vision just feels.. weird. Like over focused but i can't focus properly, kind of that feeling when you stare at something and I'm doing it a lot making things unfocused. just feel like my eyes are going to bug out of my head. feels almost like i'm seeing things after they've happened. Is this anxiety or a lexapro side effect? Anyone else had anything similar? I take my tablet in the morning but i feel worse at night/afternoon.
  6. Hi Sneakers! I feel your pain. I have had headaches for the last month ATLEAST and my sinuses have been killing me. really blocked up and I'm blowing my nose so much there is blood and I also have a sore throat. Normal person says it's a sinus infection/cold but me the hypo says i'm obviously dying. It's an awful thing constantly worrying about it too it's like an endless cycle. I have recently had blood tests and everything was perfect so I should just rest on that knowing I am not really too ill. Easier said than done for us of course. I have just started lexapro. Day 25 today and have been getting headaches as a side effect, not to mention i was just diagnosed with TMJ so all my symptoms have a reason it's just so hard to accept. Stay well away from Dr google i have only learnt this recently after many panic attacks reading what could possibly be wrong with me. I hope your sinuses clear up soon, and tension is always the biggest cause for our headaches. Most of the time we are tense without even realising it too. I heat pack on your neck/shoulders works wonders.
  7. High Paulh, The reduced dose has done me wonders. Pupil dilation went away after having the big dose of 10 mg out of my system. Still having muscle aches but it has only just started to ease up and it's almost 3 weeks now being on it so i'd say everything is getting more positive now and I am actually feeling really good. Hang in there, in no time you'll be feeling much better. Hope the muscle aches aren't to unbearable. I recommend taking magnesium for the muscle aches I started taking it with the drs advice regarding having them from this medication and I think that has helped them be less intense too.
  8. Helloooooo again. Just under 3 weeks on lexapro and I have gone down to 5 mgs from 10 feeling way less spacey this way. But I am soooo lazy, just cannot be bothered doing anything. I've got insomnia bad from this medication and still having broken sleeps even taking temazepam but i am feeling less anxious on it so I know these are side effects. Just wondering if anyone else felt like they had a cold for the first couple weeks on it? Sneezing, sore throat, runny nose etc but no fever or anything just wondering if anyone else experienced the lethargy and the feeling of being sick as part of side effects and when it goes away?
  9. Helloooo everyone, Went to my dentist today and he said my Jaw muscles a VERY tight and i have quite bad TMJ. Referred me to a specialist but i can't see him for a couple weeks. Anywayyy i'm suffering with headaches/migraine on one side, ear aches/popping, sore throat, tight neck the list goes on really. The most annoying is my tongue feeling like it doesn't sit in my mouth right. I'm wondering who else has suffered, what your symptoms are and what you did you relieve your tight jaw? I can't use a generic mouth guard as it doesn't fit my mouth comfortably. Any advice would be appreciated this is driving me CRAZY and heightening my anxiety hugely.
  10. Went back to my GP today. She seems to think my body is VERY sensitive to AD's as i had a bad reaction to pristiq before this. She has told me to cut my 10mg tablets in half and see how that goes. She said all my symptoms were those of side effects plus I am suffering from TMJ. Fingers crossed halving the tablet helps me feel less out of space.
  11. Hi all I have been on lexapro for 12 days now. For me I started feeling the difference almost immediately with my mood but of course with that came the side effects. So far I have had pupil dilation, insomnia, shakes/wobblyness in hands and legs, nausea, foggy vision, headaches/migraine and just an all round weird feeling. My newest one has me stumped though my back is aching so bad and my muscles are sore to touch. I'm aware muscle aches are sometimes a side effect but I am wondering anyone else on this drug if you're experiencing or have experienced something similar. And I know it is not chiropractic because i see a Chiro regularly and was feeling no pain until i started this drug. Any feedback/encouragement would be great. much love!
  12. Hi all, Started on Lexapro yesterday so have taken 2 tablets so far. It's hard to explain but i feel like there are shadows or light in my vision. When i look at a white wall there's lots of floating light or shadows. very hard to explain but wondering if anyone else has experienced something similar on this drug?
  13. I think I need to take on your advice and not let it bother me (easier said than done obviously) have not being sleeping well so of course that is a genuine reason to why i am also having frequent headaches. It is just becoming more frustrating than anything the same feeling everyday. I am pretty new to my health anxiety and have only just started on Lexapro as of today so I am thinking it is a long road ahead to start feeling more calm in my own skin again. My psychiatrist recommend I join a forum to help ease my mind and to keep me away from Dr google. Thankyou very much for your reply :-)
  14. I am feeling the same. I am a 21 year old female and I have had headaches for like a week now. Mostly on one side of my head but my chiro tells me it's because i have TMJ. They are sinus like headaches and i wake up with one every morning sometimes getting better or worse during the day. I try my hardest to tell myself it's tension and anxiety but of course my health anxiety steps in and tells my stupid head it has got to be a BT. And the brain fuzz feeling is also an awful thing I'm experiencing also.. blurghhh anxiety sucks but it does help to know you're not alone in these feelings. one of my favourite quotes is I have been told, sometimes, the most healing thing to do is remind ourselves over and over and over: Other people feel this too.